# SDR P9RA20040030

- Difficulty date: August 8, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 20,864 hours, 7,195 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: R4 Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN MAINTENANCE, SAT R4 DOOR SLIDE (ARMED) LIGHT FAILED TO ILLUMINATE.RELAMPED SOCKET. LIGHT WORKS NORMAL IAW MM 331100.
